×

zbMATH — the first resource for mathematics

Couples spectraux et faisceaux associés. Applications aux anneaux de fonctions. (French) Zbl 0201.37204

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BONIC (R.) and FROMPTON (J.) . - Smooth functions on Banach manifolds , J. of Math. and Mech., t. 15, 1966 , p. 877-898. MR 33 #6647 | Zbl 0143.35202 · Zbl 0143.35202
[2] BOURBAKI (N.) . - Topologie générale , chap. 1 à 10. - Paris, Hermann, 1940 à 1963 (Act. scient. et ind., Bourbaki, 2, 3, 5, 8 et 10). · JFM 66.1357.01
[3] BOURBAKI (N.) . - Algèbre commutative , chap. 1 à 7. - Paris, Hermann, 1961 à 1965 (Act. scient. et ind., Bourbaki, 27, 28, 30 et 31).
[4] CHEVALLEY (C.) . - Théorie des schémas . Cours professé à la Faculté des Sciences de Paris, 1964 - 1965 . - Paris, Centre de Physique théorique de l’École Polytechnique, 1965 (multigr.).
[5] EELLS (J.) . - On the geometry of function spaces , Symposium internacional de topologia algebraica [1956, Mexico], p. 303-308. - Mexico, UNESCO, 1958 . MR 20 #4878 | Zbl 0092.11302 · Zbl 0092.11302
[6] GEL’FAND (I. M.) , RAIKOV (D.) and SILOV (G.) . - Commutative normed rings . - New York, Chelsea publishing Company, 1964 . MR 34 #4940
[7] GILLMAN (L.) and JERISON (M.) . - Rings of continuous functions . - Princeton, D. Van Nostrand Company, 1960 (University Series in higher Mathematics). MR 22 #6994 | Zbl 0093.30001 · Zbl 0093.30001
[8] GODEMENT (R.) . - Topologie algébrique et théorie des faisceaux . - Paris, Hermann, 1958 (Act. scient. et ind., 1252 ; Publ. Inst. Math. Univ. Strasbourg, 13). MR 21 #1583 | Zbl 0080.16201 · Zbl 0080.16201
[9] GROTHENDIECK (A.) . - Éléments de géométrie algébrique , chap. I à IV. - Paris, Presses universitaires de France, 1960 à 1968 (Institut des Hautes Études Scientifiques. Publications mathématiques, 4, 8, 11, 17, 20, 24, 28 et 32). Numdam
[10] HALMOS (P. R.) . - Lectures on Boolean algebras . - Princeton, D. Van Nostrand Company, 1963 (Van Nostrand mathematical Series, 1). MR 29 #4713 | Zbl 0114.01603 · Zbl 0114.01603
[11] HENRIKSEN (M.) and JERISON (M.) . - The space of minimal prime ideals of a commutative rings , Trans. Amer. math. Soc., t. 115, 1965 , p. 110-130. MR 33 #3086 | Zbl 0147.29105 · Zbl 0147.29105
[12] KRIVINE (J.-L.) . - Anneaux préordonnés , J. Anal. math., Jérusalem, t. 12, 1964 , p. 307-326. MR 31 #213 | Zbl 0134.03902 · Zbl 0134.03902
[13] LOOMIS (L. K.) . - An introduction to abstract harmonic analysis . - New York, Van Nostrand and Company, 1953 (University Series in higher Mathematics). MR 14,883c | Zbl 0052.11701 · Zbl 0052.11701
[14] OLIVIER (J.-P.) . - Anneaux absolument plats universels et épimorphismes à buts réduits , Séminaire Samuel : Algèbre commutative, 1967 - 1968 : Les épimorphismes d’anneaux, n^\circ 6, 12 p. - Paris, Secrétariat mathématique, 1968 . Numdam | Zbl 0162.05701 · Zbl 0162.05701
[15] PALAIS (R. S.) . - Lectures on the differential topology of infinite dimensional manifolds . Notes by S. GREENFIELD, Brandeis University, 1964 - 1965 (multigr.).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.